# SDR DL72S960326

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN OFF POS, FELT AND HEARD LOUD THUMP 4 OR 5 TIMES AT APPROX 2 MIN INTERVALS.  PROBLEM WENT AWAY WITH HANDLE IN UP POSITION.  RIGGED AND ADJUSTED NOSE GEAR DOORS PER MM, OPERATION NORMAL.
